MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC.; 1LYR 16FR 10ML 100%SILI DB TRA

MEDLINE INDUSTRIES INC.; 1LYR 16FR 10ML 100%SILI DB TRA
Catalog Number DYND160716H
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/11/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that the end-user experienced irritation to the head of the penis.The initial reporter indicated that the end-user was at a regularly schedule urologist appointment when this irritation was noticed.The foley catheter was reportedly removed and a new foley catheter was required to be inserted with no further incident.No serious injury occurred.No follow-up care or further medical intervention reported.No sample was returned to the manufacturer for evaluation.Due to the need for foley catheter re-insertion, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the end-user experienced irritation and a new foley catheter was required to be inserted.

Common Device Name
1LYR 16FR 10ML 100%SILI DB TRA
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093
MDR Report Key7453917
Report Number1417592-2018-00031
Device Sequence Number959660
Product Code OHR
UDI-Device Identifier10884389235133
UDI-Public10884389235133
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Patient Family Member or Friend
Type of Report Initial
Report Date (Section B) 04/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Catalogue NumberDYND160716H
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/20/2018
Initial Report FDA Received Date04/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age89 YR